# SDR SWIA2020031049109

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PRESSURE FLOOR BEAM STRAP CORROSION FS424.00 RBL 0 Â€“ RBL 9 (MARKED)   (C CHECK) RO 3/7/2020    REMOVED CORROSION FROM PRESSURE FLOOR BEAM STRAP AT FS424.00 RBL 0 -RBL 9 REF CRJ 200 SRM. EVALUATED AND FOUND TO BE OUT OF LIMITS, REMOVED AND INSTALLED NEW FLOOR BEAM STRAP REF BOMBARDIER  AND CRJ 200 SRM. SEE CONTINUATION CARD FOR DETAILS.
